Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal Side Effects -- Irritability/Hyperact

Posted by whiplash on June 8, 2010, at 11:55:56

In reply to Re: Lamictal Side Effects -- Irritability/Hyperact whiplash, posted by floatingbridge on June 7, 2010, at 15:13:52

> Hi Whip, welcome! Glad you posted.
>
> Lamictal for neuropathic pain? How is it working?
>
> Spell check was invented for the likes of me. Don't know I would have much capacity there I could afford to lose!
>
> fb
Howdy. It's actually helping the pain some -- neuopathies and radiculopathy and myofascial pain. I still take tramadol and soma regularly, but the lamictal has reduced the intensity (which I initially called "tendency" -- the darned work issue).

That said, I have edema, considerable constipation (not from tramadol), consequent weight gain (about 4% of my bodyweight), and then the word/spelling/memory issue. The latter seems to have gotten worse. But still, not as bad as Lyrica, on weight gain front, and cognitive impairments. It also hurts my legs and feet to stand still for more than 15 minutes, but I assume that's the edema, combined with my autonomic condition.

I'm looking forward to hearing from others.

Take care.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:whiplash thread:949817
URL: http://www.dr-bob.org/babble/20100604/msgs/950368.html